MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the bsc aware date as no information was provided.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 3.00 x 8mm synergy xd drug eluting stent was advanced for treatment.However, during insertion, the stent shaft broke.The detached portion of the device was pulled out and removed.The procedure was completed with another of same device.No patient complications were reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12657984
Report Number2134265-2021-12836
Device Sequence Number1231523
Product Code NIQ
UDI-Device Identifier08714729980940
UDI-Public08714729980940
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2023
Device Model NumberH7493941808300
Device Lot Number0027021424
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight87